Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 9:13 PM CDT for 4 counties in Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 9:13 PM CDT (02:13 UTC)
- Expired
- Mar 26, 2011, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL, Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 7:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
343 WUUS54 KBMX 270213 SVRBMX ALC015-019-029-055-270300- /O.NEW.KBMX.SV.W.0069.110327T0213Z-110327T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 913 PM CDT SAT MAR 26 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA... SOUTHERN CHEROKEE COUNTY IN NORTHEAST ALABAMA... NORTH CENTRAL CLEBURNE COUNTY IN EAST CENTRAL ALABAMA... EAST CENTRAL ETOWAH COUNTY IN NORTHEAST ALABAMA... * UNTIL 1000 PM CDT * AT 911 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF HOKES BLUFF...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... PIEDMONT...TENNALA...MOSHAT...MARS HILLS...ELLISVILLE...SPRING GARDEN...BORDEN SPRINGS AND OAK LEVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR NORTHERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3412 8542 3382 8536 3394 8599 3415 8580 TIME...MOT...LOC 0213Z 275DEG 40KT 3401 8575 $$ 17/KLAWS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:50 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 26, 6:50 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 650 PM CDT SAT MAR 26 2011 .UPDATE... AVIATION. .DISCUSSION... VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID 80S IN THE SOUTHWEST. EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA. THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN THE NORTH...INTO THE OVERNIGHT HOURS. THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY NIGHT AND MONDAY MORNING. THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO CONTINUE THROUGH THE WEEK. 14 && .AVIATION... 00Z TAF DISCUSSION. A WARM FRONT WAS LOCATED JUST NORTH OF TCL/BHM/ANB. A DEVELOPING LOW PRESSURE AREA WEST OF THE AREA WILL SWING THROUGH LATE TONIGHT THROUGH MID DAY SUNDAY ALONG WITH ITS ASSOCIATED COLD FRONT. SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL BE IN THE VC OF BHM/ANB AT THIS WRITING. PUT PREVAILING TS INTO THE NORTHERN SITES BY 04Z...AND LASTING THROUGH AROUND 09Z. CEILINGS WILL DROP OFF DURING THIS PERIOD INTO MVFR...WITH POSSIBLE IFR/LIFR IN THE HEAVIEST RAIN. BY 09Z...THE NORTHERN SITES WILL HAVE CEILINGS RIGHT NEAR THE IFR/MVFR BREAK POINT...SLOWLY RISING BY AFTERNOON. WINDS WILL BE GUSTY AHEAD OF THE FRONT AND MAINLY SOUTHWEST WHILE A WIND SHIFT TO WEST THEN NORTH NORTHWEST IS EXPECTED WITH FRONTAL PASSAGE. THE SOUTHERN SITES ARE A BIT MORE IFFY ON THE THUNDERSTORM POTENTIAL SO INSTALLED A VCTS FROM 08Z TIL 15Z. 75 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1125 AM CDT SAT MAR 26 2011 ALZ011>015-017>050-270300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1104 AM CDT SAT MAR 26 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85... U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR AREAS ALONG AND SOUTH OF INTERSTATE 85. THE THREATS WILL LARGE HAIL AND DAMAGING WINDS. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Mar 26, 8:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL GREENSBORO 32.70N 87.59W
03/26/2011 E0.88 INCH HALE AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN DOWNTOWN GREENSBORO.
0128 PM HAIL 2 E GREENSBORO 32.70N 87.56W
03/26/2011 E1.00 INCH HALE AL TRAINED SPOTTER
I INCH HAIL REPORTED BY TRAINED SPOTTER.
0134 PM HAIL 4 WNW FOLSOM 32.70N 87.47W
03/26/2011 M1.50 INCH PERRY AL TRAINED SPOTTER
1 1/2 INCH HAIL.
0155 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 E1.25 INCH CHILTON AL EMERGENCY MNGR
PUBLIC REPORT OF HALF DOLLAR SIZE HAIL IN CLANTON.
0159 PM HAIL 1 S CLANTON 32.82N 86.63W
03/26/2011 M1.50 INCH CHILTON AL EMERGENCY MNGR
PING PONG BALL SIZE HAIL REPORTED AT THE CLANTON COUNTRY
CLUB.
0200 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 M1.25 INCH CHILTON AL EMERGENCY MNGR
ONE AND ONE QUARTER INCH HAIL AT THE CHILTON COUNTY
AIRPORT.
0200 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 E1.75 INCH CHILTON AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED ON CHEROKEE DRIVE.
0201 PM HAIL DORA 33.73N 87.08W
03/26/2011 E0.50 INCH WALKER AL TRAINED SPOTTER
QUARTER TO HALF INCH HAIL IN DORA AND BAGLEY
0201 PM HAIL 2 NE CLANTON 32.86N 86.61W
03/26/2011 E1.00 INCH CHILTON AL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT EXIT 212 ON I-65.
0207 PM TSTM WND DMG 3 NE MARION 32.66N 87.28W
03/26/2011 PERRY AL TRAINED SPOTTER
TREES DOWN.
0221 PM HAIL HAYDEN 33.92N 86.75W
03/26/2011 E0.25 INCH BLOUNT AL BROADCAST MEDIA
PEA SIZE HAIL ALONG BLOUNT COUNTY RD 5.
0237 PM HAIL ONEONTA 33.95N 86.47W
03/26/2011 E0.25 INCH BLOUNT AL AMATEUR RADIO
PEA SIZE HAIL REPORTED IN ONEONTA.
0243 PM HAIL TROY 31.81N 85.97W
03/26/2011 E0.25 INCH PIKE AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS PEA SIZE HAIL IN TROY.
0255 PM HAIL EAGLE CREEK 32.94N 85.75W
03/26/2011 E1.25 INCH TALLAPOOSA AL TRAINED SPOTTER
HALF DOLLAR SIZE HAIL IN EAGLE CREEK.
0305 PM TSTM WND DMG 4 WSW DEATSVILLE 32.58N 86.45W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREE DOWN ON POWER LINES AT CR 85 AND 102 IN PINE LEVEL.
A FEW OTHER TREES WERE BLOWN DOWN IN THE AREA.
0305 PM TSTM WND DMG 3 N VIDA JUNCTION 32.62N 86.68W
03/26/2011 AUTAUGA AL AMATEUR RADIO
MOBILE HOME DESTROYED.
0305 PM TSTM WND DMG 3 N VIDA JUNCTION 32.61N 86.67W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
ONE MOBILE HOME DAMAGED AND ONE DESTROYED. SEVERAL
OUTBUILDINGS DAMAGED. SEVERAL HOMES WITH SHINGLE DAMAGE.
TREES SNAPPED OFF AND UPROOTED. DAMAGE NEAR COUNTY ROAD
19N AT VIDA. POSSIBLE TORNADO.
0305 PM HAIL EAGLE CREEK 32.94N 85.75W
03/26/2011 M3.00 INCH TALLAPOOSA AL FIRE DEPT/RESCUE
THREE AND ONE HALF INCH HAIL.
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY RD 19 IN THE VIDA AREA.
0305 PM TSTM WND DMG PRATTVILLE 32.46N 86.45W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
PRATTVILLE HIGH SCHOOL BASEBALL FIELD COMPLEX SUSTAINED
DAMAGE. FENCING WAS BLOWN DOWN AND OUTBUILDINGS WERE
DAMAGED. SMALL HAIL WAS COVERING THE GROUND SEVERAL
INCHES DEEP.
0316 PM HAIL 1 W LAKE WILDWOOD 33.19N 87.39W
03/26/2011 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKLE SIZE HAIL AT CAMP HORNE ALONG KEENES MILL ROAD.
0335 PM HAIL 2 W WETUMPKA 32.54N 86.24W
03/26/2011 E0.25 INCH ELMORE AL EMERGENCY MNGR
PEA SIZE HAIL.
0338 PM HAIL 4 WSW DEATSVILLE 32.59N 86.46W
03/26/2011 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
QUARTER SIZE HAIL IN PINE LEVEL.
0353 PM HAIL PIEDMONT 33.93N 85.62W
03/26/2011 E0.75 INCH CALHOUN AL BROADCAST MEDIA
DIME SIZE HAIL REPORTED IN PIEDMONT.
0356 PM HAIL 2 WNW MILLBROOK 32.49N 86.41W
03/26/2011 E0.75 INCH ELMORE AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL.
0400 PM HAIL 3 SSE VALLEY 32.79N 85.16W
03/26/2011 M1.75 INCH CHAMBERS AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN THE HUGLEY COMMUNITY.
0406 PM HAIL 4 W SHELBY COUNTY AIRPO 33.18N 86.85W
03/26/2011 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT SHELBY COUNTY ACADEMY ON
COUNTY ROAD 16.
0410 PM HAIL 6 ESE MONTGOMERY 32.32N 86.19W
03/26/2011 E0.50 INCH MONTGOMERY AL AMATEUR RADIO
QUARTER TO HALF INCH HAIL 1.5 IN BRIDLE BROOK FARMS
SUBDIVISION.
0410 PM HAIL CALERA 33.10N 86.75W
03/26/2011 E1.00 INCH SHELBY AL NWS EMPLOYEE
NWS EMPLOYEE REPORTS QUARTER SIZE HAIL.
0410 PM HAIL VALLEY 32.82N 85.18W
03/26/2011 E1.00 INCH CHAMBERS AL PUBLIC
QUARTER SIZE HAIL
0414 PM HAIL CALERA 33.10N 86.75W
03/26/2011 E0.88 INCH SHELBY AL AMATEUR RADIO
NICKEL SIZE HAIL.
0414 PM FUNNEL CLOUD 1 S SHELBY COUNTY AIRPO 33.16N 86.78W
03/26/2011 SHELBY AL AMATEUR RADIO
FUNNEL CLOUD.
0415 PM TSTM WND DMG 3 NW MONTEVALLO 33.14N 86.89W
03/26/2011 SHELBY AL FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN IN THE COMMUNITY OF PEA RIDGE.
0420 PM FUNNEL CLOUD 1 S CALERA 33.09N 86.75W
03/26/2011 SHELBY AL PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD.
0420 PM HAIL 5 E MARKTON 33.89N 85.92W
03/26/2011 E0.88 INCH CALHOUN AL TRAINED SPOTTER
NICKEL SIZE HAIL AT SILVER LAKES GOLF COURSE
0424 PM FUNNEL CLOUD 4 S SHELBY COUNTY AIRPO 33.12N 86.78W
03/26/2011 SHELBY AL AMATEUR RADIO
FUNNEL CLOUD AND SIGNIFICANT ROTATION OBSERVED AT COUNTY
ROAD 25 AND INTERSTATE 65.
0450 PM HAIL TALLADEGA SPRINGS 33.12N 86.44W
03/26/2011 E0.50 INCH TALLADEGA AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED BY LAY LAKE VFD.
0550 PM HAIL BLOUNTSVILLE 34.10N 86.58W
03/26/2011 E0.88 INCH BLOUNT AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS NICKLE SIZE HAIL.
0630 PM HAIL MOUNTAINBORO 34.15N 86.13W
03/26/2011 E1.00 INCH ETOWAH AL PUBLIC
QUARTER SIZE HAIL.
0640 PM HAIL 2 NW DETROIT 34.05N 88.19W
03/26/2011 E1.00 INCH LAMAR AL EMERGENCY MNGR
QUARTER SIZE HAIL.
0655 PM HAIL GADSDEN 34.01N 86.01W
03/26/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL IN GADSDEN AND HEAVY RAIN IN GADSDEN
AND RAINBOW CITY.
0700 PM HAIL 5 NE GUIN 34.02N 87.85W
03/26/2011 E1.00 INCH MARION AL AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL ALONG I-22 NORTHEAST OF GUIN.
0713 PM HAIL GUIN 33.97N 87.91W
03/26/2011 E0.25 INCH MARION AL EMERGENCY MNGR
PEA SIZE HAIL IN GUIN AND TWIN.
0716 PM HAIL ELLISVILLE 34.06N 85.61W
03/26/2011 E0.25 INCH CHEROKEE AL EMERGENCY MNGR
PEA SIZE HAIL ALONG HIGHWAY 9.
0717 PM HAIL ELLISVILLE 34.06N 85.61W
03/26/2011 E1.25 INCH CHEROKEE AL TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL IN ELLISVILLE ALONG
HIGHWAY 9.
0733 PM HAIL KANSAS 33.90N 87.55W
03/26/2011 E1.00 INCH WALKER AL PUBLIC
DIME TO QUARTER SIZE HAIL ON RUTLEDGE STREET IN KANSAS.
0745 PM HAIL ELDRIDGE 33.92N 87.62W
03/26/2011 M1.00 INCH WALKER AL AMATEUR RADIO
ONE INCH HAIL COVERING THE GROUND IN ELDRIDGE.
0752 PM HAIL 3 S LUPTON 33.90N 87.40W
03/26/2011 E1.75 INCH WALKER AL PUBLIC
GOLF BALL SIZE HAIL IN SARAGOSSA.
0756 PM HAIL JASPER 33.85N 87.27W
03/26/2011 E0.50 INCH WALKER AL BROADCAST MEDIA
DIME SIZE HAIL.
0813 PM HAIL JASPER 33.85N 87.27W
03/26/2011 E1.50 INCH WALKER AL PUBLIC
PING PONG BALL SIZE IN JASPER.
0815 PM HAIL JASPER 33.85N 87.27W
03/26/2011 E0.88 INCH WALKER AL PUBLIC
NICKEL SIZE HAIL.
&&Local storm report, Mar 26, 8:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 WNW HACKLEBURG 34.31N 87.91W
03/26/2011 E1.75 INCH MARION AL EMERGENCY MNGR
GOLF BALL SIZE HAIL ALONG STATE ROUTE 172 NEAR THE
MARION/FRANKLIN COUNTY LINE.
&&Local storm report, Mar 26, 8:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL HALEYVILLE 34.24N 87.62W
03/26/2011 E1.75 INCH WINSTON AL PUBLIC
HAIL AT LEAST GOLF BALL SIZE.
&&
LINHARESLocal storm report, Mar 26, 9:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 W HALEYVILLE 34.24N 87.65W
03/26/2011 E1.75 INCH MARION AL PUBLIC
GOLF BALL SIZE HAIL.
&&Local storm report, Mar 26, 9:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL ADDISON 34.20N 87.18W
03/26/2011 E1.00 INCH WINSTON AL TRAINED SPOTTER
QUARTER SIZE HAIL IN ADDISON.
&&Local storm report, Mar 26, 9:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 N GADSDEN 34.05N 86.01W
03/26/2011 E1.75 INCH ETOWAH AL TRAINED SPOTTER
GOLF BALL SIZE HAIL WAS REPORTED NEAR GADSDEN.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 37 min |
| Mar 26, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 41 min |
| Mar 26, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 28 min |
| Mar 26, 7:39 PM CDT | Tornado Warning | BMX | Walker | 36 min |
| Mar 26, 8:05 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 55 min |
| Mar 26, 8:21 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 24 min |
| Mar 26, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 62 min |
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 60 min |
| Mar 26, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 25 min |
| Mar 26, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 59 min |
| Mar 26, 9:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Mar 26, 10:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 48 min |
| Mar 26, 10:16 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Mar 26, 10:27 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 63 min |
| Mar 26, 10:27 PM CDT | Tornado Warning | BMX | Clay, St. Clair, Talladega | 15 min |
| Mar 26, 10:30 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Jefferson, St. Clair, Shelby, Talladega | 45 min |
| Mar 26, 10:34 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Tuscaloosa | 56 min |
| Mar 26, 10:45 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, St. Clair, Talladega | 45 min |
| Mar 26, 11:09 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 36 min |
| Mar 26, 11:19 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 41 min |
| Mar 26, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 16 min |
| Mar 27, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 15 min |
| Mar 27, 12:46 AM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Mar 27, 12:53 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 67 min |
| Mar 27, 1:06 AM CDT | Tornado Warning | BMX | Chambers | 17 min |
| Mar 27, 1:08 AM CDT | Tornado Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 52 min |
| Mar 27, 1:12 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 48 min |
| Mar 27, 1:52 AM CDT | Tornado Warning | BMX | Chambers | 22 min |
| Mar 27, 1:53 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 13 min |
| Mar 27, 2:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Mar 27, 4:00 AM CDT | Special Weather Statement | BMX | Cherokee | 45 min |
| Mar 27, 4:41 AM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 49 min |
| Mar 27, 6:16 AM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Mar 27, 6:26 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 49 min |
| Mar 27, 7:01 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Mar 27, 7:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 49 min |
| Mar 27, 7:42 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 48 min |
| Mar 27, 7:55 AM CDT | Special Weather Statement | BMX | Greene, Hale | 50 min |
| Mar 27, 7:58 AM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Mar 27, 8:32 AM CDT | Special Weather Statement | BMX | Coosa | 43 min |
| Mar 27, 9:45 AM CDT | Special Weather Statement | BMX | Chilton | 45 min |
| Mar 27, 10:02 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 28 min |
| Mar 27, 10:27 AM CDT | Special Weather Statement | BMX | Coosa | 33 min |
| Mar 27, 10:40 AM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Mar 27, 11:02 AM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Mar 27, 11:37 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Mar 27, 11:41 AM CDT | Special Weather Statement | BMX | Elmore | 49 min |
| Mar 27, 12:05 PM CDT | Special Weather Statement | BMX | Russell | 40 min |
| Mar 27, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 48 min |
| Mar 27, 1:29 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 27, 6:13 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.